# SDR IXXA9546

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Part number: 5613861509
- Condition: Cracked
- Location: Lwr Fwd Fuselage
- Part time: 71,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND AT THE AFT NOSE WHEELWELL DOOR CUT OUT IN EXTERNAL PLATING.  REPAIR OF THE CRACK IN THE LEFT AFT CORNER WAS ACCOMPLISHED BY STOP DRILLING THE CRACK, INSTALLING AN EXTERNAL REPAIR DOUBLER.  REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-139, WHICH WAS FAA DER APPROVED AND E.O. 53-DC8-140.  (X)
